# SDR DALA2019043002733

- Difficulty date: April 29, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 46,743 hours, 24,359 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 16 RH SIDE AT DOOR STOP 1 LOWER INBD HOLE AT FWD GALLEY AREA (1 EA) (AT 9 OCLOCK ). PERFORMED REPAIR INSTRUCTIONS ON FRAME 16RH SIDE AT DOOR STOP 1 LOWER INBD HOLE AT FWD GALLEY AREA AS PER PRI 577136-14 REV.0 PRI 577136-14. REV.1 PRI 577136-14 REV.2 AND ER/A 577136-14AD. REV. ORIGINAL.
